Skip to content Skip to navigation

On Sandwich Theorems for Subclasses of Analytic Functions Involving Modified Saigo Fractional Integral Operator

Volume 10, Number 2 (2010), 109 - 121

On Sandwich Theorems for Subclasses of Analytic Functions Involving Modified Saigo Fractional Integral Operator

Price: $20.00

Abstract

The purpose of this paper is to derive some subordination and superordination results for analytic functions involving modified Saigo fractional integral operator in the open unit disk.